Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Should I Do When I Am Spotting While On Duphaston?

Am on duphaston cos of my previous miscarriages,but 2weeks on it I started spotting,did a scan, pregnancy intact with an empty gestational sac at 4weeks at against 7weeks from my LMP, but it s 4days now still spotting from red- brownish. What Should I do,vasoprin was added to my drugs,what is going on
Wed, 2 Nov 2022
Report Abuse
General & Family Physician 's  Response
Hi,

I would suggest another USG scan for a second opinion and if the findings are same, which suggest an empty gestational sac at 7 weeks gestation. The abortion seems to be a chemical pregnancy without a fetus. Please consult your gynecologist for emptying of uterus. Get both the sex partners fully investigated to find the cause, get treated and then take a chance.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Should I Do When I Am Spotting While On Duphaston?

Hi, I would suggest another USG scan for a second opinion and if the findings are same, which suggest an empty gestational sac at 7 weeks gestation. The abortion seems to be a chemical pregnancy without a fetus. Please consult your gynecologist for emptying of uterus. Get both the sex partners fully investigated to find the cause, get treated and then take a chance. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician